# SDR C77A20141020001

- Difficulty date: October 9, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N636CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 16,696 hours, 9,453 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA1087
- Condition: Unserviceable
- Location: Service Door
- Part time: 16,696 hours, 9,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE FIRING PIN LOOSE.  R & R SLIDE ON WO 8628688A2 IAW AMM 25-65-01-400-801-A.
